# SDR USAASB00100

- Difficulty date: March 27, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE EMERGENCY EXIT LIGHT OVER THE FIRST CLASS SECTION IS FLASHING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY SUPPLY PACK AT SEAT ROW 2.  OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM GOOD.  (X)
